MathSciNet Relay Station
MathSciNet bibliographic data
MR2196975 (2007b:60206) 60J80 (35K55)
Harris, J. W.; Harris, S. C.; Kyprianou, A. E. Further probabilistic analysis of the Fisher-Kolmogorov-Petrovskii-Piscounov equation: one sided travelling-waves. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 1, 125–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement